Journal of Quantum Information Science

Vol.7 No.1(2017), Paper ID 75055, 8 pages

DOI:10.4236/jqis.2017.71003

 

Quantum Logic and Geometric Quantization

 

Simone Camosso

 

Dipartimento di Matematica ed Applicazioni, Università degli studi di Milano Bicocca, Milano, Italia

 

Copyright © 2017 Simone Camosso et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Camosso, S. (2017) Quantum Logic and Geometric Quantization. Journal of Quantum Information Science, 7, 35-42. doi: 10.4236/jqis.2017.71003.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.